Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Menstrual period very severe,bleeding after removal of implant,missed period,pregnancy test negative

I have removed my implant on 20 feb I had it for almost 2 years and since I had it my period was so bad twice a month so I needed to take pill on top of that, but pill caused me bleeding all the time so I decided to have it removed , I had a period 5 days after removing that on 25 feb, but I missed my period since ,I did not have up protected sex at all and All pregnancy tests that I took were negative. I was wondering what is wrong with me. thanks
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
The implant is similar to the depoprovera shot in that it may take some time for your normal cycles to resume. Ovulation is delayed as well. The progesterone in the implant acts on the hypothalamic pituitary axis to stop ovulation. These hormonal changes can persist after the implant is removed for some time. It may be several months for your cycle to be normal again.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor